Share Facebook
Crohn's Disease Forum » General IBD Discussion » Side effects of medications


06-01-2017, 05:26 PM   #1
Bets
 
Join Date: Feb 2017
Location: Sydney

My Support Groups:
Side effects of medications

Hi,

My daughter was diagnosed with crohns.
Her thyroid levels were normal before starting meds.
Now 4 months after starting Imuran she has low Tsh
beginning of Graves' disease. Her hair is falling and has
severe fatigue.

I am beginning to think if crohns doesn't kill then the
medications will definitely do it. Anyone else out there
who developed thyroid problems on meds. Is there any
alternatives food/meds to get thyroid levels to normal?

Thanks
06-01-2017, 05:48 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I have hypothyroidism. I think mime is another autoimmune disease.
__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
06-02-2017, 11:02 AM   #3
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Unfortunately the genes for autoimmune disorders overlap
So once a person has one auto immune disorder the odds of a second or third popping up are extremely high

That said hypothyroidism is very easy to treat with synthroud taken daily
And blood tests once a year

There are no known foods that fix hypothyroidism

We have a parents section which might help you as well found here


http://www.crohnsforum.com/forumdisplay.php?f=49



When first dx tugs are a little rough
But they do get better
Ds has been dealing with it for over 7 years and has other autoimmune disorders as well
__________________
DS - -Crohn's -Stelara -mtx-IVIG
Reply

Crohn's Disease Forum » General IBD Discussion » Side effects of medications
Thread Tools


All times are GMT -5. The time now is 09:04 AM.
Copyright 2006-2017 Crohnsforum.com